# SDR ABXA060114

- Difficulty date: February 9, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 4597643U1
- Condition: Corroded
- Location: Bs 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 25, MAIN CABIN RIGHT SIDE, CUSP LINE, FRAME SUPPORT FITTING CORRODED.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D AND 51-3-0.
